Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decomposability of modules


Author: Irving Kaplansky
Journal: Proc. Amer. Math. Soc. 13 (1962), 532-535
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0137738-6
MathSciNet review: 0137738
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Krull, Jacobsonsche Ringe, Hilbertscher Nullstellensatz, Dimensiontheorie, Math. Z. 54 (1951), 354-387. MR 0047622 (13:903c)
  • [2] I. Kaplansky, Modules over Dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952), 327-340. MR 0046349 (13:719e)
  • [3] -, Infinite abelian groups, University of Michigan Press, Ann Arbor, 1954. MR 0065561 (16:444g)
  • [4] E. Matlis, Some properties of Noetherian domains of dimension one, Canad. J. Math. 13 (1961), 569-586. MR 0131437 (24:A1288)
  • [5] H. Prüfer, Theorie der abelschen Gruppen. II. Ideale Gruppen, Math. Z. 22 (1925), 222-249. MR 1544721

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137738-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society